Sir, I have completed t. B course 10 month ago and doctor had said to stop medicine and I was also felt better than earlier but it always pain in my right chest since I have stated course till now. Sir, what should I do to get complete cure?
7 years experience
Ask Free Question
After complete treatment of tb, many times some chest pain might remain. You need to talk to your tb doctor once about it. Generally, this pain subsides after few months duration. No more advanced investigations are required for searching the cause of pain.
43 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.